Metrics

From
New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications by H. M. Srivastava, Min-Jie Luo and R. K. Raina Turkish Journal of Analysis and Number Theory. 2013, 1(1), 26-35 doi:10.12691/tjant-1-1-7
Views
15964
Html 15084
Abstract 880
02 November 2013 (publication date) through 02 December 2021 *
21.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6894
PDF3359
Epub1316
XML1647
PPT0
Figures294
Tables278
Export: 3543
RIS1066
BibTex1295
Endnote1182
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
23
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com